# SDR UALA2010101803860

- Difficulty date: October 16, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 58,827 hours, 8,797 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38005501
- Part serial: P1006331
- Condition: Empty
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN AFTER ENG START.  OIL QTY READING LOW. PERFORMED VISUAL CHECK AT APU. FOUND NO OIL QTY IN SIGHT GAUGE AND MCD AND SCAVENGE CD HAVE METAL ON THEM. REPLACED APU, OPS CHECK GOOD.
